# SDR DL72S952080

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED, NR 2 SLAT, RIB MARKED NR 10 CRACKED LOWER AFT CORNERBY N/P.  REPAIRED PER MM 57-54-0 FIG 814.
